Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/49652
Title: A solution to the curse of dimensionality problem in pairwise scoring techniques
Authors: Mak, MW 
Kung, SY
Issue Date: 2006
Source: Proceedings of The 13th International Conference on Neural Information Processing (ICONIP'2006), Hong Kong, October 2006, v. 1, p. 314-23 How to cite?
URI: http://hdl.handle.net/10397/49652
Appears in Collections:Conference Paper

Show full item record

Page view(s)

25
Last Week
1
Last month
Citations as of Jun 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.